# SDR SWAA2024101642350

- Difficulty date: September 27, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE OF INTERCOSTAL LOCATED BS 251.6 AND LBL 16 FLIGHT DECK FLOOR 2023-565606<[01] REPLACED INTERCOSTAL LOCATED BTW BS 251.6 AND LBL 15.3 AT LBL 24.7 FLIGHT DECK FLOOR IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5100; SHEET132; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 251.6 AND LBL 15.3 AT LBL 24.7 FLIGHT DECK FLOOR IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5100; SHEET132; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.
